# SDR REXA2016083101669

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 24,709 hours, 22,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emregency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON BRIEFLY. THEN WENT OUT.  REMOVED AND REPLACED ALL FOUR BATTERY PACKS IAW AMM 33-51-04. OPS CHECKED GOOD IAW AMM 33-51-04.
